# SDR AUS20020505

- Difficulty date: June 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR INNER WEB CRACKED IN TWO PLACES. CRACK LENGTH 12.7MM (0.5IN) LOCATED AT THE UPPER CENTER OF THE PORT STRINGER 13 CUTOUT. CRACK LENGTH 12.7MM (0.5IN) LOCATED AT THE LOWER RH CORNER OF THE STARBOARD STRINGER 13 CUTOUT. FOUND DURING INSPECTION IAW AD/SWSA226/86.
